# SDR I5EA2021111900005

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 64,486 hours, 39,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 495648
- Condition: No Test
- Location: M1435/Sta. 747r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT R/H AT EMERGENCY EXIT HATCH AFT.  REMOVED AND REPLACE BATTERY PACK AT M1435 STA. 747R, OPS CHECH GOOD IAW B737-400 AMM 33-51-51.
